# SDR DALA2022112907641

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 93,690 hours, 24,098 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 L1 DOOR KNOCKLE KNOCKER DOES NOT EXTEND CORRECTLY. DOOR SHOWS ARMED. CORRECTIVE ACTION: SECURED L1 DOOR MIDDLE LINING PER B757 AMM 52-11 AND CHECKED DOOR ARMED LIGHT AND KNOCKER PER B757 AMM 33-22 OPERATION NORMAL. (2511425)
